MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FLEXIBLE SILICONE DRILL DRIVER; BIT, DRILL

ZIMMER BIOMET, INC. FLEXIBLE SILICONE DRILL DRIVER; BIT, DRILL
Catalog Number 110010733
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual examination of the returned product identified wear is noted to both junction ends.Black silicone sleeve has nicks from previous use with two cuts exposing the inner spring.Device is deformed and bent in the middle.No other damage was noted.Device has an approximate field age of 2 years.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Based on the returned product review, the complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the flexible drill driver twisted and deformed while drilling for a screw.There was no known impact or consequences to the patient.It was reported no further information is available.

Brand Name
FLEXIBLE SILICONE DRILL DRIVER
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22950928
Report Number0001825034-2025-02763
Device Sequence Number9636600
Product Code HTW
UDI-Device Identifier00887868466014
UDI-Public(01)00887868466014(11)230518(10)231010
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110010733
Device Lot Number231010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown